# SDR Q2SA20161204296

- Difficulty date: December 4, 2016
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 727D, BETWEEN STRINGERS 25L AND 25R, FLOORBEAM STRAP CORRODED.  REPLACED THE STRAP IAW SRM 51-10-01 PARA 8.  AIRCRAFT GROUNDED.
